Show simple item record

contributor authorC. V. Jayakumar
contributor authorS. Sathikh
contributor authorC. Jebaraj
contributor authorClaude Jolicoeur
date accessioned2017-05-08T22:38:53Z
date available2017-05-08T22:38:53Z
date copyrightMarch 1999
date issued1999
identifier other%28asce%290733-9399%281999%29125%3A3%28369%29.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/84965
publisherAmerican Society of Civil Engineers
titleComparative Study of Two Semicontinuous Models for Wire Strand Analysis
typeJournal Paper
journal volume125
journal issue3
journal titleJournal of Engineering Mechanics
identifier doi10.1061/(ASCE)0733-9399(1999)125:3(369)
treeJournal of Engineering Mechanics:;1999:;Volume ( 125 ):;issue: 003
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record